Convergence of adaptive and interacting Markov chain Monte Carlo algorithms

Type de document :
Article dans une revue
Annals of Statistics, Institute of Mathematical Statistics, 2011, 39 (6), pp.3262-3289
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00695649
Contributeur : Serena Benassù <>
Soumis le : mercredi 9 mai 2012 - 15:17:37
Dernière modification le : lundi 29 mai 2017 - 14:22:13

Identifiants

  • HAL Id : hal-00695649, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

P. Priouret, G. Fort, E. Moulines. Convergence of adaptive and interacting Markov chain Monte Carlo algorithms. Annals of Statistics, Institute of Mathematical Statistics, 2011, 39 (6), pp.3262-3289. <hal-00695649>

Partager

Métriques

Consultations de la notice

66